# SDR N3X2001F00000

- Difficulty date: July 12, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N443ER
- Make and model: Cessna 172R
- Aircraft serial: 17280661
- Engine: Lyc IO360A1C
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 05341221
- Condition: Loose
- Location: Elevator
- Part time: 2,731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HOUSING IS LOOSE IN BELLCRANK.
